# SDR REXA2018091200822

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 25,122 hours, 16,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Degraded
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 13 DC FWD ILLUMINESCENT TRACK DEGRADED. INSTALLED FILTER FILM ON EXIT ROW 13 CD ILLUMINESCENT TRACK IAW CMM 33-57-07.
